| Model Number |
35111 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
Event or Problem Description
Halyard received a single report that referenced four different incidences, which were associated with separate units, involving four different patients.This is the first of four reports.Refer to 9611594-2017-00005 for the first patient.Refer to 9611594-2017-00006 for the second patient.Refer to 9611594-2017-00007 for the third patient.It was reported that there was endotracheal tube obstruction by viscous blood or sputum.This occurred four times.Of those four times, an unknown number required extubation and re-intubation.The remaining incidents were noted upon scheduled extubation, with no re-intubation required.There were no injuries to patients reported.No further information has been provided at this time.
Additional Manufacturer Narrative
Correction: typo correction, the initial report stated that this report was the first of four reports.It has been corrected to the fourth of four reports.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
Event or Problem Description
This is the fourth of four reports.